CSpace

Browse/Search Results:  1-10 of 173 Help

Selected(0)Clear Items/Page:    Sort:
On the global approximate controllability in small time of semiclassical 1-D Schrodinger equations between two states with positive quantum densities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2023, 卷号: 345, 页码: 1-44
Authors:  Coron, Jean-Michel;  Xiang, Shengquan;  Zhang, Ping
Favorite  |  View/Download:118/0  |  Submit date:2023/02/07
Semiclassical Schr?dinger equation  Quantum density  Quantum momentum  Controllability  Semiclassical limit  
Stable solitons and peakons, quantum information entropies, interactions, and excitations for generalized PT-symmetric NLS equations 期刊论文
WAVE MOTION, 2022, 卷号: 115, 页码: 15
Authors:  Song, Jin;  Zhou, Zijian;  Dong, Huanhe;  Yan, Zhenya
Favorite  |  View/Download:106/0  |  Submit date:2023/02/07
Generalized nonlinear Schr?dinger equation  PT-symmetric potentials  Stable solitons and peakons  Quantum information entropy  Soliton interactions and adiabatic  excitations  
Stable solitons and interactions of the logarithmic nonlinear Schrodinger equation with two PT-symmetric non-periodic potentials
期刊论文

APPLIED MATHEMATICS LETTERS, 2022, 卷号: 132, 页码: 9
Authors:  Zhou, Zijian;  Song, Jin;  Weng, Weifang;  Yan, Zhenya
Favorite  |  View/Download:263/0  |  Submit date:2023/02/07
Logarithmic nonlinear Schrodinger  equation  PT-symmetric potentials  Stable solitons  Interactions  Excitations  
ON THE STANDING WAVES FOR THE X-RAY FREE ELECTRON LASER SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2022, 页码: 41
Authors:  Cao, Daomin;  Feng, Binhua;  Luo, Tingjian
Favorite  |  View/Download:89/0  |  Submit date:2023/02/07
XFEL Schr?dinger equation  nonlinear elliptic equations  normalized solutions  orbital stability  strong instability  
Vector semi-rational rogon-solitons and asymptotic analysis for any multi-component Hirota equations with mixed backgrounds 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2022, 卷号: 74, 期号: 9, 页码: 17
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Chen, Shuyan;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:98/0  |  Submit date:2023/02/07
Multi-componentHirotaequations  mixedbackgrounds  modifiedDarbouxtransform  semi-rational RWs and W-shaped solitons  asymptotic analysis  
PT-symmetric peakon solutions in self-focusing/defocusing power-law nonlinear media: Stability, interactions and adiabatic excitations 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 435, 页码: 14
Authors:  Song, Jin;  Zhou, Zijian;  Weng, Weifang;  Yan, Zhenya
Favorite  |  View/Download:95/0  |  Submit date:2023/02/07
Generalized nonlinear Schrodinger  equation  Stable peakon solution  Interactions  Adiabatic excitations  PT-symmetric 8(x)-csch potential  
Linearization of nonlinear Fokker-Planck equations and applications 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 322, 页码: 1-37
Authors:  Ren, Panpan;  Roeckner, Michael;  Wang, Feng-Yu
Favorite  |  View/Download:109/0  |  Submit date:2023/02/07
Nonlinear Fokker-Planck equation  McKean-Vlasov stochastic differential equation  Diffusion process  Ergodicity  Feynman-Kac formula  
Integrable nonlocal derivative nonlinear Schrodinger equations 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 6, 页码: 34
Authors:  Ablowitz, Mark J.;  Luo, Xu-Dan;  Musslimani, Ziad H.;  Zhu, Yi
Favorite  |  View/Download:135/0  |  Submit date:2022/06/21
inverse scattering transform  Riemann-Hilbert problems  Gel'fand-Levitan-Marchenko equations  the derivative NLS equations  solitons  
Normalized solutions of mass subcritical Schrodinger equations in exterior domains 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2022, 卷号: 29, 期号: 3, 页码: 25
Authors:  Zhang, Zexin;  Zhang, Zhitao
Favorite  |  View/Download:144/0  |  Submit date:2022/04/29
Normalized solution  Critical point  Minimax theorem  Schrodinger equation  Exterior domain  
Semi-rational vector rogon-soliton solutions and asymptotic analysis for any n-component nonlinear Schrodinger equation with mixed boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 432, 页码: 15
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhang, Minghe;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:160/0  |  Submit date:2022/04/29
N-component NLS equation  Mixed non-zero and zero backgrounds  Semi-rational rogon-soliton solutions  Soliton-like solutions  Asymptotic analysis